# SDR ZZDA5321997

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 324-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND T-CHORD FROM BS 324 - BS 360 STR 28R CORRODED BEYOND LIMITS.  FABRICATED ANGLE REPAIR FROM 301 1/2 CRES STAINLESS STEEL .050 INCH IAW RES 04403 AND NEW BRACKET FROM 7075 T6 .003 INCH.  DIMENSIONS:  ANGLES 11.6250 INCHES BY 1 INCH BY 1 INCH, BRACKET 4.25 INCHES BY 2.75 INCHES, ALODINED AND PRIMED IAW B 737 SRM 51-10-2 AND MM 51-20-11.  INSTALLED ANGLES REPAIR AND BRACKET IAW B 737 SRM 51-30-2, AND RESI-4403.  (X)
